Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 103, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 31, 2013, 5:23 PM CDT for Pembina County, North Dakota; Kittson County, Minnesota. It was in force for 67 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2013, 5:23 PM CDT (22:23 UTC)
- Expired
- Aug 31, 2013, 6:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Kittson County, MN, Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 149 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 5:30 PM CDT | HAIL 1 | 1 Se Leroy, ND | |
| Aug 31, 5:30 PM CDT | HAIL 1 | 1 Se Leroy, ND | |
| Aug 31, 5:40 PM CDT | HAIL 1.75 | 3 Nw Bathgate, ND | |
| Aug 31, 5:41 PM CDT | TSTM WND GST 60 | 2 Nne St. Vincent, MN | PEAK WIND MEASURED AT THE MNDOT RWIS SITE LOCATED ALONG HIGHWAY 171. |
| Aug 31, 5:41 PM CDT | TSTM WND GST 60 | St. Vincent, MN | MN DOT RWIS |
| Aug 31, 5:45 PM CDT | TSTM WND GST 52 | Bathgate, ND | DAVIS WEATHER EQUIPMENT - SHADY BEND FARM |
| Aug 31, 6:13 PM CDT | TSTM WND GST 51 | Hallock, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 2:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.4 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS53 KFGF 312223
SVRFGF
MNC069-NDC067-312330-
/O.NEW.KFGF.SV.W.0103.130831T2223Z-130831T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
523 PM CDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTHERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 630 PM CDT
* AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WALHALLA...AND MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NECHE AROUND 545 PM CDT.
BATHGATE AROUND 600 PM CDT.
HAMILTON AROUND 605 PM CDT.
PEMBINA AND ST. VINCENT AROUND 630 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NOYES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4875 9688 4883 9785 4901 9783 4901 9685
TIME...MOT...LOC 2223Z 272DEG 16KT 4893 9772
HAIL...1.75IN
WIND...70MPH
$$
DTR3 follow-up statements
769
WWUS53 KFGF 312251
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 PM CDT SAT AUG 31 2013
MNC069-NDC067-312330-
/O.CON.KFGF.SV.W.0103.000000T0000Z-130831T2330Z/
KITTSON MN-PEMBINA ND-
551 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PEMBINA AND NORTHWESTERN KITTSON COUNTIES UNTIL 630 PM CDT...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BATHGATE...AND
MOVING EAST AT 35 MPH. THE STORM HAS DIMINISHED SLIGHTLY IN
INTENSITY IN THE PAST FEW MINUTES. BUT COULD STILL INCREASE AGAIN
IN STRENGTH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBINA AND ST. VINCENT AROUND 600 PM CDT.
JOLIETTE AROUND 605 PM CDT.
HUMBOLDT AROUND 610 PM CDT.
NORTHCOTE AROUND 620 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NOYES AND HALLOCK.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 209 AROUND 600 PM CDT...AND MILE MARKER 203
AROUND 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4881 9759 4901 9768 4901 9685 4875 9688
TIME...MOT...LOC 2251Z 284DEG 28KT 4886 9737
HAIL...1.25IN
WIND...60MPH
$$
DTR657
WWUS53 KFGF 312315
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
615 PM CDT SAT AUG 31 2013
NDC067-312324-
/O.CAN.KFGF.SV.W.0103.000000T0000Z-130831T2330Z/
PEMBINA ND-
615 PM CDT SAT AUG 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEMBINA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4877 9713 4901 9717 4901 9685 4875 9688
TIME...MOT...LOC 2314Z 284DEG 28KT 4881 9711
$$
MNC069-312330-
/O.CON.KFGF.SV.W.0103.000000T0000Z-130831T2330Z/
KITTSON MN-
615 PM CDT SAT AUG 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KITTSON COUNTY UNTIL 630 PM CDT...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUST WEST OF
HALLOCK...MOVING EAST AT 30 MPH. THE STORM HAS WEAKENED BUT STILL
MAY CONTAIN HAIL UP TO 1 INCH AND HIGH WIND GUSTS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HALLOCK THROUGH 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4877 9713 4901 9717 4901 9685 4875 9688
TIME...MOT...LOC 2314Z 284DEG 28KT 4881 9711
HAIL...1.00IN
WIND...60MPH
$$
DTR904 WWUS53 KFGF 312332 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 632 PM CDT SAT AUG 31 2013 MNC069-312342- /O.EXP.KFGF.SV.W.0103.000000T0000Z-130831T2330Z/ KITTSON MN- 632 PM CDT SAT AUG 31 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KITTSON COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. BUT A SEVERE THUNDERSTORM DOES CONTINUE FOR SOUTHEASTERN KITTSON COUNTY THROUGH 700 PM. LAT...LON 4877 9713 4901 9717 4901 9685 4875 9688 TIME...MOT...LOC 2315Z 284DEG 28KT 4881 9710 $$ DTR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:28 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 31, 3:28 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 328 PM CDT SAT AUG 31 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 328 PM CDT SAT AUG 31 2013 MAIN FORECAST CHALLENGE FOR THE SHORT TERM FORECAST WILL BE THE SEVERE WEATHER POTENTIAL LATE THIS AFTERNOON INTO THE EARLY EVENING. WILL RELY A LITTLE MORE ON THE HIGH RESOLUTION MODELS FOR THIS PORTION OF THE FORECAST. AS OF 19Z THE SURFACE COLD FRONT EXTENDED FROM HALLOCK TO JUST WEST OF KGFK DOWN TO NEAR KABR. CONTINUE TO HAVE QUITE A BIT OF MID CLOUDS ALONG AND BEHIND THE BOUNDARY WHICH ARE PROBABLY RESTRICTING THE SFC HEATING SOME. HOWEVER TEMPS ALONG AND AHEAD OF THE BOUNDARY ARE STILL IN THE MID 80S WITH DEW POINTS IN THE LOW 60S. THIS IS CONTRIBUTING TO MLCAPE VALUES IN THE RANGE OF 2500J/KG. LATEST SPC MESOANALYSIS PAGE SHOWS SOME CONVECTIVE INHIBITION LINGERING OVER THE AREA. HIGHER VALUES OF 0-6KM BULK SHEAR ARE UP ALONG THE CANADIAN BORDER. AS THE SHORT WAVE OVER SOUTHWEST MANITOBA/SOUTHEAST SASKATCHEWAN DROPS E-SE THE STRONGER MID LEVEL WINDS ALSO DROP SOUTH. AT THIS POINT IT STILL APPEARS THAT AREAS FROM THE RED RIVER VALLEY EASTWARD INTO MN STAND THE BEST CHANCE OF SEEING ANY SEVERE WEATHER LATE THIS AFTERNOON INTO THE EARLY EVENING. EXTENSIVE LOWER CLOUDS OVER SOUTHERN CANADA WILL DROP SOUTHWARD LATE TONIGHT BEHIND THE COLD FRONT. MODELS ALSO SHOW SOME LINGERING SHORT WAVE ENERGY WITH THE SOUTHWEST MANITOBA SHORT WAVE THAT COULD KEEP SOME PCPN AROUND THE ND/CANADA BORDER REGION POST COLD FRONT. FOR SUNDAY WEAK HIGH PRESSURE WILL BUILD SOUTHWARD OUT OF THE MANITOBA LAKES REGION. WILL GO WITH THE IDEA OF THE THICKER CLOUDS GETTING PUSHED SOUTHWARD AND THINNING BUT WILL HAVE TO SEE WHAT LATER MODEL RUNS SHOW. SEVERAL MODELS TRY TO LINGER SOME LIGHT PCPN IN THE NORTHEAST BUT NOT REAL CONFIDENT ON THIS. SUN NIGHT WILL FINALLY BE A COOL NIGHT AGAIN WITH THE SFC HIGH OVER THE FA. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 328 PM CDT SAT AUG 31 2013 WILL STICK WITH A DRY FORECAST FOR THE MON/TUE TIME FRAME. EXPECT TEMPS TO REBOUND AGAIN TO THE MID 70S MON AND LOW 80S BY TUE BUT WITH A LOT LESS HUMIDITY. MODELS ARE IN DECENT AGREEMENT WITH THE MAIN SYNOPTIC FEATURES DURING THE EXTENDED PERIOD. UPPER RIDGING WILL INTENSIFY NEXT WEEK WITH WEAK IMPULSES SLIDING SEWD ACROSS THE NRN PLAINS IN NW FLOW ALOFT. AFTER A FRONT PASSES THOUGH IN THE BEGINNING OF THE PERIOD...TEMPS WILL COOL INTO THE 70S BEFORE A WARMING TREND THE REST OF NEXT WEEK. EXPECT MAINLY DRY CONDITIONS THROUGH MOST OF THE EXTENDED TIME FRAME. MODELS DIVERGE BY DAY 7 WITH THE ECMWF BRINGING AN UPPER CLOSED LOW INTO MT WHILE THE GFS PLACES THE LOW ALONG THE NW COAST. THE NET RESULT IS A LOW END CHC FOR PRECIP ACROSS THE WRN HALF OF THE FCST AREA SAT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 106 PM CDT SAT AUG 31 2013 MID DECK ACROSS ERN ND THIS AFTN WILL CONT TO MOVE EAST INTO THE EVENING...IMPACTING ALL TAF SITES. WEAK ECHOES WERE OCCURRING FROM GRAFTON SOUTHWEST TO JAMESTOWN...THOUGH VSBYS WERE NOT RESTRICTED. THE PREFRONTAL TROF SITUATED OVER THE RVR VALLEY WILL SHIFT EAST WITH THE ACTUAL FRONT FURTHER WEST ACROSS CENTRAL ND THIS AFTN. WLY WINDS FROM THE VALLEY WEST WILL TURN NWLY WHILE EAST OF THE VALLEY WINDS WILL TURN NW AFTER 02Z. INCLUDED VCTS ALL SITES EXCEPT KDVL FOR THIS AFTN/EARLY EVENING BEFORE FRONTAL PASSAGE. OTHERWISE NNW WINDS CON OVERNIGHT WITH SCT MID DECK. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...GODON LONG TERM...GODON/FRAZIER AVIATION...FRAZIER
Hazardous weather outlook, Aug 31, 4:44 AM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 444 AM CDT SAT AUG 31 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-010945- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 444 AM CDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ALONG AND EAST OF THE RED RIVER VALLEY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND...BUT TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM WASKISH TO DETROIT LAKES TO FERGUS FALLS. PEOPLE WITH OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WATCHES AND WARNINGS AND BE PREPARED TO TAKE ACTION IF NECESSARY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF THE RED RIVER VALLEY. ROGERS
In the hours before
Local storm report, Aug 31, 3:45 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG BLACKDUCK 47.73N 94.55W
08/31/2013 BELTRAMI MN EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN IN TOWN.
&&
MFLocal storm report, Aug 31, 4:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST FERGUS FALLS 46.28N 96.07W
08/31/2013 M74 MPH OTTER TAIL MN AWOS
&&
MFLocal storm report, Aug 31, 4:29 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
429 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL HERMAN 45.81N 96.14W
08/31/2013 E1.00 INCH GRANT MN TRAINED SPOTTER
40 TO 50 MPH WIND ACCOMPANIED THE HAIL.
&&
FGFLocal storm report, Aug 31, 4:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
434 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG BLACKDUCK 47.73N 94.55W
08/31/2013 BELTRAMI MN EMERGENCY MNGR
SHINGLES BLOWN OFF OF MULTIPLE STRUCTURES. STEEPLE BLOWN
OFF OF CHURCH.
&&
MFLocal storm report, Aug 31, 4:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL WENDELL 46.04N 96.10W
08/31/2013 E1.25 INCH GRANT MN BROADCAST MEDIA
&&
FGFLocal storm report, Aug 31, 5:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
518 PM CDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 E FERGUS FALLS 46.28N 96.05W
08/31/2013 OTTER TAIL MN STORM CHASER
TREES BLOWN DOWN AND TWISTED OFF. FISH HOUSES BLOWN OVER
AND ONE HEAVILY DAMAGED.
&&
MFThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:50 PM CDT | Special Weather Statement | FGF | Towner | 55 min |
| Aug 30, 11:08 PM CDT | Special Weather Statement | FGF | Benson | 67 min |
| Aug 31, 3:51 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 24 min |
| Aug 31, 4:06 PM CDT | Tornado Warning | FGF | Pembina | 24 min |
| Aug 31, 1:41 PM CDT | Special Weather Statement | FGF | Norman | 19 min |
| Aug 31, 1:53 PM CDT | Special Weather Statement | FGF | Clay | 22 min |
| Aug 31, 3:11 PM CDT | Special Weather Statement | FGF | Beltrami | 49 min |
| Aug 31, 3:16 PM CDT | Special Weather Statement | FGF | Becker | 44 min |
| Aug 31, 3:33 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 27 min |
| Aug 31, 3:36 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 54 min |
| Aug 31, 3:57 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 63 min |
| Aug 31, 4:07 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 53 min |
| Aug 31, 4:55 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 65 min |
| Aug 31, 6:22 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 38 min |
| Aug 31, 6:51 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 54 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.